# SDR CALA2014030600282

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 34,199 hours, 11,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 787 BETWEEN STRINGER 8RT & STRINGER 9RT FOUND TO HAVE A 1/8 CRACK.  FOUND USING MFEC AT INBD RIVET FOR AIR CONDITIONING RAIL BRACKET.  REPAIR OF FRAME AT STATION 787 BETWEEN STRINGER 8RT & STRINGER 9RT IAW EA 5310-04716 REV F FIGURE 3.
